# SDR UPS01836337

- Difficulty date: June 29, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 45976431N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 35 FRAME ATTACH FITTING IS CORRODED BEYOND LIMITS AT LONG 21R.  REMOVED AND REPLACED FITTING IAW DWG 4597643 AND SRM 53-1-0, 51-1-21, 51-3-0.
